# SDR SIMA2011322008

- Difficulty date: November 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 20,830 hours, 17,812 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Part number: 6839
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT AND RIGHT MASTER CAUTION WARNING LIGHTS DIM.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED THE LEFT AND RIGHT MASTER CAUTION WARNING LIGHT LAMPS IAW EMB AMM 20-13-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
